# SDR MWEA00531

- Difficulty date: June 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,396 hours, 73,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99577393
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FRAME CRACKED AT STA 766 AT LONGERON 16 RIGHT, TOP RAIL.  MAINTENANCE REMOVED AND REPLACED FRAME.  (X)
